# SDR 2002UALA01605

- Difficulty date: October 20, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 28,026 hours, 17,659 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 787 RBL 20 UPPER SURFACE GOUGED FROM SUPPORT STRAP.  MAJOR REPAIR ACCOMPLISHED.  FRAME CAP HOLE STRAP REPAIR.
